# SDR AUS20011209

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: LJ17001
- Condition: Missing
- Location: Engine Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE MANUAL STARTER ACCESS PANEL MISSING. TRANSLATING SLEEVE CONTAINED A 63.5MM BY 38.1MM (2.5IN BY 1.5IN) HOLE.
